# SDR UALA2010021900631

- Difficulty date: February 19, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 40,220 hours, 15,401 cycles
- Engine: Iae V2522A5
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Failed
- Location: Flight
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW HAD NUMEROUS ECAM MSGS, FLIGHT DIVERTED.  REPLACED NR 1 FLIGHT WARNING COMPUTER AND ALSO THE NR 1 SYS DATA ACQUISITION CONCENTRATOR.  ALSO ACCOMPLISHED CAT III CHK IAW AMM. ALL OK AND SATISFACTORY.
